# SDR ASOA20130813362T

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 727
- Aircraft time: 29,247 hours, 16,455 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 14522477003
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FRAME LOWER AREA CORRODED AROUND FASTENER HOLES, CORRODED BEYOND LIMITS.  CUTOUT AND REPAIRED WITH FILLER AND INTERNAL DOUBLER IAW EC5230-01306
